Just wondering if any one else has experienced this. I just finished up pill number 5 (day 7 :)of my first cycle of clomid) and I have continued to spot since having my "period". I started all on my own without the help of the progesterone the OB perscribed for me (first time I was in a semi-regular cycle since i can remember). In any case I had a very light light flow for 3 days and spotting ever since. I know that that can happen if you do take the progesterone to bring about the start of a cycle but I don't recall ever hearing that the clomid alone would cause it. Any one have answers? Why am I spotting (something i never do)?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...